Some New Results Related to Bessel and GrÄuss Inequalities for Orthogonal Families in Inner Product Spaces

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S (2005) Some New Results Related to Bessel and GrÄuss Inequalities for Orthogonal Families in Inner Product Spaces. Southeast Asian Bulletin of Mathematics, 29 (1). pp. 69-84. ISSN 0129-2021

Abstract

Some new counterparts of Bessel's inequality for orthornormal families in real or complex inner product spaces are pointed out. Applications for some Gruss type inequalities are also emphasized.

Item type Article
URI http://vuir.vu.edu.au/id/eprint/2740
Official URL http://202.116.32.246/pi/vol29no1/p8.pdf
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Current > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Keywords ResPubID9418. Bessel's inequality, Gruss' inequality, inner product, Lebesgue integral
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login